Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Irrational power series


Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 12 (1961), 522-526
MSC: Primary 30.20; Secondary 10.32
MathSciNet review: 0125947
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.20, 10.32

Retrieve articles in all journals with MSC: 30.20, 10.32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0125947-0
PII: S 0002-9939(1961)0125947-0
Article copyright: © Copyright 1961 American Mathematical Society